# SDR UIEA2023100600879

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T500467
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO COMPARTMENT, FLOOR LEVEL. LH SIDE ANGLE WITH CORROSION AT B.STA 1417 LBL41.(    /  BULK CARGO COMPARTMENT, FLOOR LEVEL. LH SIDE ANGLE, AT B.STA 1417 LBL41 WAS REPLACED REF SRM 51-10-02-0G-0 PAR.9 REV123 15AUG23.  /    )
